MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Smoke Evac. Pencil Coated RS,Non-Sterile; Electrosurgical cutting and coagulation device and accessories

Stryker Instruments-a division of Stryker Corp Smoke Evac. Pencil Coated RS,Non-Sterile; Electrosurgical cutting and coagulation device and accessories
Catalog Number 0703047002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use in a procedure at the user facility, a patient sustained a burn while using a smoke evac pencil.It was further reported that the noted wound required medical intervention.The wound was closed by the surgeon.It was further reported that the procedure was completed successfully, without delay.

Brand Name
Smoke Evac. Pencil Coated RS,Non-Sterile
Common Device Name
Electrosurgical cutting and coagulation device and accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
+353()214532900
MDR Report Key50201872
Report Number3015967359-2026-00455
Device Sequence Number10336959
Product Code GEI
UDI-Device Identifier07613327379471
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0703047002
Device Lot Number86466334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown